# SDR SWAA2017061314312

- Difficulty date: June 11, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 71,694 hours, 57,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT SIGN LOOSE.  SECURED SIGN PER MM.
